MathSciNet Relay Station
MathSciNet bibliographic data
MR1694866 (2001c:53061) 53C26 (53C25 53D10)
Jelonek, Włodzimierz Positive and negative $3$-$K$-contact structures. Proc. Amer. Math. Soc. 129 (2001), no. 1, 247–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement